# SDR AALA201807131003

- Difficulty date: July 11, 2018
- Submitted: July 13, 2018
- Operation: Air carrier
- Aircraft: N949AN
- Make and model: Boeing 737823
- Aircraft serial: 29537
- Aircraft time: 52,891 hours, 21,706 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A56603
- Condition: Corroded
- Location: Bs 951
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT CABIN FORWARD END OF THE FLOOR SUPPORT,  BS 951, RBL 26 WAS CORRODED.   REPLACED THE FLOOR SUPPORT IAW 51-00-05-1, DRAWING 147A5700, AND 147A5660.
